# SDR GLBA2014013000374

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 33,798 hours, 33,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT PILOT REPORTED THAT THEY HAD A BURNING PACK SMELL IN THE COCKPIT & CABIN, WHEN THE RT PACK WAS TURNED OFF, THE SMELL SEEMS TO DISSIPATE.  MX SECURED A CLAMP ON THE RT PACK, OPERATIONS CHECKED GOOD.
